# SDR ASAA0180109

- Difficulty date: March 20, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YVR - DURING PREFLIGHT CHECK, FOUND AN EMERGENCY FLOOR TRACK LIGHT BROKEN AT ROW 6.  REPLACED LIGHT ASSEMBLIES AT ROW 6.  LGIHTS THEN OPERATED NORMALLY.  (M)
